MathSciNet Relay Station
MathSciNet bibliographic data
MR1914565 57M07 (57N05)
Bestvina, Mladen; Fujiwara, Koji Bounded cohomology of subgroups of mapping class groups. Geom. Topol. 6 (2002), 69–89 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement